# SDR 96FDEA01477

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185381
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0661 AND 025, CORROSION AT BS 870 RBL 40 TO RBL 55, WL 190 UPPER CHORD.  CORROSION IS OUT OF LIMITS AS PER FEDEX SRM.  *S/D*  REMOVED CORROSION ON UPPER STA 870 SPAR CHORD, FOUND SPAR CHORD IS OUT OF LIMITS PER FEDEX SRM 57-12-20.  REMOVED AND REPLACED UPPER CHORD PER FEDEX EA NR 7-5710-31178.
